Linear problems of the dynamics of a floating fluid. Existence theorems
Matematičeskie zametki, Tome 48 (1990) no. 5, pp. 47-54
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_5_a4,
author = {S. A. Gabov and S. T. Simakov},
title = {Linear problems of the dynamics of a~floating fluid. {Existence} theorems},
journal = {Matemati\v{c}eskie zametki},
pages = {47--54},
year = {1990},
volume = {48},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_5_a4/}
}
S. A. Gabov; S. T. Simakov. Linear problems of the dynamics of a floating fluid. Existence theorems. Matematičeskie zametki, Tome 48 (1990) no. 5, pp. 47-54. http://geodesic.mathdoc.fr/item/MZM_1990_48_5_a4/